# SDR DHL9771232D

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, MAIN CARGO DOOR FRAME GOUGED AT AFT PHENOLIC GUIDE.  ROUTED OUT DAMAGED AREA, INSTALLED REPAIR PER SRM 51-40-2, DOUBLER 16 BY 10.
